# SDR AALA20110428PHX02

- Difficulty date: April 28, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N278AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49294
- Aircraft time: 74,477 hours, 39,795 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Part number: FDK5918501
- Condition: Cracked
- Location: Anti-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

PHX - CREW REPORTED DURING CLIMBOUT LOOP-A LEFT ENGINE LIGHT ILLUMINATED, FOLLOWED BY NUMBER 1 ENGINE FIRE HANDLE LIGHT AND BELL.  REDUCED NUMBER 1 ENGINE TO IDLE PER QRH PROCEDURE AND LIGHT WENT OUT AFTER APPROXIMATELY 3 SECONDS.  EMERGENCY DECLARED FLIGHT RETURNED PHX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND ANTI-ICE DUCT ON TOP OF LEFT ENGINE BLOWN.  REPLACED DUCT.  SYSTEM GROUND CHECK NORMAL OPERATION.
